Volume 43, pp. 213-222, 2014-2015.

A subspace iteration for symplectic matrices

Alexander Malyshev, Miloud Sadkane, and Ahmed Salam

Abstract

We study the convergence behavior of an orthogonal subspace iteration for matrices whose spectrum is partitioned into three groups: the eigenvalues inside, outside, and on the unit circle. The main focus is on symplectic matrices. Numerical experiments are provided to illustrate the theory.

Full Text (PDF) [153 KB]

Key words

symplectic matrix, subspace iteration, invariant subspace

AMS subject classifications

15A21, 65F15

< Back